The American Journal of Gastroenterology · 2001 · 19 citations · 39 references
PharmacyPediatricsPharmacologyPediatric Clinical PharmacologyPediatric GastroenterologyPediatric NeurologyCentral Nervous System ToxicityCorticosteroid TherapyCorticosteroid Use In TransplantationCrohn Disease PharmacotherapyDrug-induced NeurotoxicityInflammatory Bowel DiseaseAdult Transplant CareClonic SeizuresGeneralized SeizuresNeurological EtiologyNeurological FunctionNeurological PathogenesisNeurotoxicity Of Immunosuppressive TherapyPediatric Neurotoxicity
A 13-yr-old boy with severe Crohn's disease was admitted with persistent hematochezia requiring transfusion. Cyclosporine A was begun on hospital day 22 because of continued diarrhea and rectal bleeding despite high doses of i.v. corticosteroids. Six days into cyclosporine therapy, the patient developed multiple episodes of generalized tonic-clonic seizures accompanied with magnetic resonance imaging findings typical, although not pathognomonic, of cyclosporine A central nervous system neurotoxicity. Further investigations demonstrated that severe cyclosporine neurotoxicity may occur in the absence of previously reported clinical risk factors. Experience from the pediatric and adult GI transplant and neurological literature is discussed.
39
A Reversible Posterior Leukoencephalopathy Syndrome
Judy Hinchey, Claudia Chaves, B A Appignani et al. · New England Journal of Medicine · 1996 · 3.3K citations
Cyclosporine in Severe Ulcerative Colitis Refractory to Steroid Therapy
Simon Lichtiger, D. H. Present, Asher Kornbluth et al. · New England Journal of Medicine · 1994 · 1.7K citations
CYCLOSPORIN A IN PATIENTS RECEIVING RENAL ALLOGRAFTS FROM CADAVER DONORS
R. Y. Calne, S Thiru, P McMaster et al. · The Lancet · 1978 · 1K citations
Medicine, Nephrology, Surgery +10
Development and validation of a pediatric Crohn's disease activity index.
Hyams Js, Ferry Gd, Mandel Fs et al. · PubMed · 1991 · 945 citations